# SDR CALA2015072900617

- Difficulty date: July 29, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 54,859 hours, 19,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767GE
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EMERGENCY EXIT LIGHT OUT, EXTERNAL.  R & R LEFT FORWARD EMERGENCY ESCAPE HATCH BULB AT BS 590, WL 270, LBL 60 PN 767 IAW AMM 33-51-04.
